# SDR SWAA2017083116023

- Difficulty date: August 21, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 41,142 hours, 24,039 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 116A3110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BRACKET CRACKED AT BS 500D, BETWEEN STR 18L TO STR 19L.  R&R BRACKET IAW SRM AND DWG.
